# SDR IPXA2015101594842

- Difficulty date: October 1, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 25,721 hours, 17,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N362212
- Condition: Damaged
- Location: Bs 755
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-14, RT WING TO BS 755 STR 25 DOME NUT HOLE IS ELONGATED THROUGH SKIN AND STRINGER REPAIRED IAW EO B757-5330-58967-A.
